A remark on serial correlation in maximum likelihood
David Levine
Journal of Econometrics, 1983, vol. 23, issue 3, 337-342
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (21)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(83)90062-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Remark on Serial Correlation in Maximum Likelihood (1983) 
Working Paper: A Remark on Serial Correlation in Maximum Likelihood (1981) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:23:y:1983:i:3:p:337-342
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().